# SDR SWAA094087

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 5,663 hours, 3,395 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4166A2200
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE LOOSE.  RE-INSTALLED SLIDE ASSY PER MT.
